Access count of this item: 71

Files in This Item:
File Description SizeFormat 
KJ00004773571.pdf146.6 kBAdobe PDFView/Open
Title: 周期的s-dモデル(Anderson Modelの厳密解とその応用に関する理論的研究,科研費研究会報告)
Authors: 恒藤, 敏彦  KAKEN_name
加藤, 勝  KAKEN_name
Author's alias: Tsuneto, Toshihiko
Kato, Masaru
Issue Date: 20-Feb-1986
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 45
Issue: 5
Start page: 23
End page: 25
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
URI: http://hdl.handle.net/2433/91883
Appears in Collections:Vol.45 No.5

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.